MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; GLENOSPHERE DIA. 40 MM

LIMACORPORATE S.P.A. SMR SHOULDER; GLENOSPHERE DIA. 40 MM
Model Number 1374.09.121
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts, no pre-existing anomaly has been discovered on the (b)(4) items manufactured with the same product code and lot number as the device removed in this event.According to the records available, all the items belonging to the part code 1374.09.121, lot number 2201768 and sterilization (b)(4) have been implanted and this is the first and only complaint received on this lot.We have received no additional information on this event; therefore, we cannot carry out further investigation.However, considering that: - no pre-existing anomaly was discovered by checking the manufacturing charts of the lot number of the component involved in the event.- this is the only complaint received on this lot.We have no evidence to consider the event as product related.Pms data: based on the relevant pms data, the revision rate of the glenospheres belonging to the family codes (b)(4) due to loosening is around (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to loosening.Patient presented with a loose humeral component.The following glenosphere was removed and replaced by a new glenosphere (diameter 42 mm): - smr glenosphere dia.40mm (part code 1374.09.121, lot number 2201768, sterilization (b)(4)).The date of previous surgery is unknown.The patient is a male, date of birth (b)(6) 1953.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
GLENOSPHERE DIA. 40 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22159543
Report Number3008021110-2025-00071
Device Sequence Number7484708
Product Code MBF
UDI-Device Identifier08033390123129
UDI-Public08033390123129
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.09.121
Device Lot Number2201768
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown